# SDR FDEA201408292359

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12866
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON LE SKIN LOWER SURFACE, ENTIRE LENGTH HAS CHAFED.  R & R SKIN PN ARC1286-6 IAW SRM 51-31-01.  FABRICATED SKIN ON STAM TRAVELER T14 1086055.  TRACKED ON EA 8-5730-T0310879, RSC TRACKING ONLY.  MAJOR REPAIR.
